MAUDE Adverse Event Report: INTACT VASCULAR, INC. TACK ENDOVASCULAR SYSTEM (4F, 1.5-4.5MM); SCAFFOLD, DISSECTION REPAIR

INTACT VASCULAR, INC. TACK ENDOVASCULAR SYSTEM (4F, 1.5-4.5MM); SCAFFOLD, DISSECTION REPAIR
Model Number 154150041
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/02/2021
Type of Reportable Event Malfunction
Event or Problem Description
The tack endovascular system (tes) was used in a peripheral procedure.During use, the tes was able to advance well and tacks were deployed successfully.However, during removal, the tes got stuck halfway out, and had to pull the tes and guidewire as a unit.A new guide wire was inserted to complete the procedure.No patient injury reported.This product problem is being submitted due to removal as a system.There is potential for harm if it were to recur.
 
Additional Manufacturer Narrative
Block a: the patient's dob or age at time of event, sex, gender, weight, ethnicity, and race are unknown.Block b6/b7: patient information regarding relevant tests/laboratory data or medical history are unknown.Block d4/h4: the lot number was not provided, thus the following information are unknown: expiration date and manufacture date.Block h3: the tes catheter was returned intact to an 0.014" non-philips guidewire.The catheter was returned in a fully engaged position where the inner core pusher shaft was completely inserted into the outer sheath with all tacks deployed (none returned).Visual inspection of the catheter found a bent (approx.45-degree angle) stainless-steel pusher shaft.The guidewire was able to be removed from the catheter, and a kink was noted on the guidewire with missing coating observed in multiple areas.The removal of the guidewire destroyed the catheter, thus unable to test with a laboratory 0.014" guidewire.During functional testing, the pin and pull mechanism still functioned, with increased resistance as the inner core was retracted from the outer sheath.Block h6: a probable root cause may be due to the damaged observed on the non-philips guidewire; however, the cause could not be established.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.

Brand Name
TACK ENDOVASCULAR SYSTEM (4F, 1.5-4.5MM)
Common Device Name
SCAFFOLD, DISSECTION REPAIR
Manufacturer (Section D)
INTACT VASCULAR, INC.
5905 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
INTACT VASCULAR, INC.
5905 nathan lane north
plymouth MN 55442
Manufacturer Contact
ana tan
5905 nathan lane north
plymouth, MN 55442
858720-4037
MDR Report Key19671521
Report Number3012608866-2024-00015
Device Sequence Number17883791
Product Code QCT
UDI-Device Identifier00863328000196
UDI-Public(01)00863328000196
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P190027
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number154150041
Device Catalogue Number154150041
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/24/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2024
Initial Report FDA Received Date07/03/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK MFG AND SIZE: GUIDE CATHETER; UNK MFG AND SIZE: GUIDE WIRE; UNK MFG AND SIZE: INTRODUCER SHEATH
Patient SexUnknown